I started this Rythmol on the advise of my Cardiologist because the beta-blokers were not helping with my symptoms. I have PVC's every couple beats all day, I find it hard to do many things, sleep, play, relax, etc... I see an EP Doc next week to make sure that these PVC's are not dangerous. My Cardio doc does not think they are but to be on the safe side. I now I'm having second thoughts about this Rythmol because I have read it could have potential bad side affects. I have only been on it for 2 days and PVC's are less today but since I have not been on it that long do I have to wean off of it??? Do you think it is safer for me to take the Rythmol till Tuesday or discontinue it and deal with the PVC's??? Do people just walk around throwing this many PVC's with nothing happening to them??? What are your thoughts on these so called benign PVC's. Should I worry??? Thanks again: Roxanne
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.